American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] László Zsilinszky. Baire spaces and hyperspace topologies. Proc. Amer. Math. Soc. 124 (1996) 2575-2584. MR 1343733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] C. Costantini. Every Wijsman topology relative to a Polish space is Polish . Proc. Amer. Math. Soc. 123 (1995) 2569-2574. MR 1273484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gerald Beer and Robert Tamaki. The infimal value functional and the uniformization of hit-and-miss hyperspace topologies . Proc. Amer. Math. Soc. 122 (1994) 601-612. MR 1264804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Włodzimierz J. Charatonik. Continua as positive Whitney levels . Proc. Amer. Math. Soc. 118 (1993) 1351-1352. MR 1160293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] S. Levi, R. Lucchetti and J. Pelant. On the infimum of the Hausdorff and Vietoris topologies . Proc. Amer. Math. Soc. 118 (1993) 971-978. MR 1165059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gerald Beer, R. T. Rockafellar and Roger J.-B. Wets. A characterization of epi-convergence in terms of convergence of level sets . Proc. Amer. Math. Soc. 116 (1992) 753-761. MR 1119262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sam B. Nadler. $\epsilon$-selections . Proc. Amer. Math. Soc. 114 (1992) 287-293. MR 1074756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gerald Beer. A Polish topology for the closed subsets of a Polish space . Proc. Amer. Math. Soc. 113 (1991) 1123-1133. MR 1065940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jean-Paul Penot. The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity . Proc. Amer. Math. Soc. 113 (1991) 275-285. MR 1068129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paweł Krupski. The hyperspaces of subcontinua of the pseudo-arc and of solenoids of pseudo-arcs are Cantor manifolds . Proc. Amer. Math. Soc. 112 (1991) 209-210. MR 1037212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gerald Beer and Anna Di Concilio. Uniform continuity on bounded sets and the Attouch-Wets topology . Proc. Amer. Math. Soc. 112 (1991) 235-243. MR 1033956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hisao Kato. A note on continuous mappings and the property of J. L. Kelley . Proc. Amer. Math. Soc. 112 (1991) 1143-1148. MR 1073527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Alejandro Illanes. A continuum having its hyperspaces not locally contractible at the top . Proc. Amer. Math. Soc. 111 (1991) 1177-1182. MR 1037209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alejandro Illanes. Arc-smoothness and contractibility in Whitney levels . Proc. Amer. Math. Soc. 110 (1990) 1069-1074. MR 1037210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Katsuro Sakai. On hyperspaces of polyhedra . Proc. Amer. Math. Soc. 110 (1990) 1089-1097. MR 1037223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gerald Beer and Jonathan M. Borwein. Mosco convergence and reflexivity . Proc. Amer. Math. Soc. 109 (1990) 427-436. MR 1012924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hidenori Tanaka. Countable paracompactness of Pixley-Roy hyperspaces . Proc. Amer. Math. Soc. 108 (1990) 1115-1120. MR 969529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Bella. Some cardinality properties of a hyperspace with the locally finite topology . Proc. Amer. Math. Soc. 104 (1988) 1274-1278. MR 969059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Murray G. Bell. $G\sb \kappa$ subspaces of hyadic spaces . Proc. Amer. Math. Soc. 104 (1988) 635-640. MR 962841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gerald Beer. On the Young-Fenchel transform for convex functions . Proc. Amer. Math. Soc. 104 (1988) 1115-1123. MR 937844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] S. A. Naimpally and P. L. Sharma. Fine uniformity and the locally finite hyperspace topology . Proc. Amer. Math. Soc. 103 (1988) 641-646. MR 943098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stanisław T. Czuba. On dendroids with Kelley's property . Proc. Amer. Math. Soc. 102 (1988) 728-730. MR 929011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Akira Koyama. Zero span is a sequential strong Whitney-reversible property . Proc. Amer. Math. Soc. 101 (1987) 716-720. MR 911039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] G. A. Beer, C. J. Himmelberg, K. Prikry and F. S. Van Vleck. The locally finite topology on $2\sp X$ . Proc. Amer. Math. Soc. 101 (1987) 168-172. MR 897090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sam B. Nadler. Induced universal maps and some hyperspaces with the fixed point property . Proc. Amer. Math. Soc. 100 (1987) 749-754. MR 894449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Alejandro Illanes. A continuum $X$ which is a retract of $C(X)$ but not of $2\sp X$ . Proc. Amer. Math. Soc. 100 (1987) 199-200. MR 883428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. Grispolakis and E. D. Tymchatyn. On a characterization of $W$-sets and the dimension of hyperspaces . Proc. Amer. Math. Soc. 100 (1987) 557-563. MR 891163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Alejandro Illanes. Monotone and open Whitney maps . Proc. Amer. Math. Soc. 98 (1986) 516-518. MR 857953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Mark Lynch. Whitney levels in $C\sb p(X)$ are ARs . Proc. Amer. Math. Soc. 97 (1986) 748-750. MR 846000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gerald Beer. Metric spaces on which continuous functions are uniformly continuous and Hausdorff distance . Proc. Amer. Math. Soc. 95 (1985) 653-658. MR 810180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4